# SDR REXA2016011300030

- Difficulty date: January 13, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 22,997 hours, 20,425 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR UP, GOT GEAR DISAGREE & GEAR DOOR OPEN WARNINGS.  RAN THE QRH FOR GEAR DOOR OPEN & ALL LG SHOWED DOWN & LOCKED.  RETURNED & DID NOT LAND OVERWEIGHT.  WHEN WE GOT THE WARNINGS THE NOSE GEAR SHOWED DOWN & LOCKED, THE MAINS SHOWED YELLOW.  NLG STRUT COMPLETELY FLAT.  IAW NRWC 529784 FOR REPAIR OF NOSE STRUT ASSEMBLY.  LG EXTENSION & RETRACTION OPERATIONS CHECKED GOOD IAW AMM 32-30-00, AFTER STRUT WAS REPAIRED, SEE ALSO NRWC  531421 & NRCC FOR DETAILS.
